I had a VERY similar reaction to what you are describing when I had taken very large doses of Metronidazole. Metronidazole and Tinidazole (Tindamax) are the same family of drugs with the same mechanism and nervous system side-effects.
I would describe the sensation as being that I couldn't trust my body to breathe on its own and felt that I had to manually control it. I was also getting many skipped heart beats. Other symptoms were hand tremoring, as well as a seizure (followed by some of the most horrid hallucinations that I never thought were possible) and then multiple convulsions. In my case it took a few weeks for the breathing/heart symptoms to disappear, and months for the hand tremoring to strop after ceasing the drug. I also took a lot of B-vitamins as I read that that helped with nervous repair.
Pyrantel pamoate is also known to cause nervous system side-effects, though I have not tried it so don't know the details. Ivermectin should not affect the human nervous system, unless you have a damaged blood-brain barrier (possible with parasites but unlikely) and it gets to the brain.
Whatever is the culprit, it sounds like nervous damage to me (though I am not a doctor). It doesn't sound good that you are taking multiple drugs with nervous system side-effects at the same time, so I'd discuss with your doctor. I'd suspect the Tinidazole and Pyrantel as the main culprits; generally Ivermectin is considered safe and Praziquantel very safe.